Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 23, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 6:46 PM CDT for 4 counties in Missouri. It was in force for 44 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 6:46 PM CDT (23:46 UTC)
- Expired
- Apr 10, 2013, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 11 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:47 PM CDT | HAIL 0.75 | 3 S Robertsville, MO | |
| Apr 10, 6:52 PM CDT | HAIL 1 | 2 S Catawissa, MO | |
| Apr 10, 6:54 PM CDT | HAIL 0.7 | Pacific, MO | HEAVY RAIN. |
| Apr 10, 6:55 PM CDT | HAIL 1.75 | 2 Nne Pacific, MO | |
| Apr 10, 6:55 PM CDT | HAIL 2 | Pacific, MO | |
| Apr 10, 6:59 PM CDT | HAIL 1.75 | 1 N Pacific, MO | ALSO HAD A WIND GUST UP TO 55MPH. |
| Apr 10, 7:24 PM CDT | TSTM WND DMG | Villa Ridge, MO | MULTIPLE LARGE TREES BLOCKING COLEMAN ROAD. TIME ESTIMATED FROM RADAR. |
| Apr 10, 7:30 PM CDT | TSTM WND DMG | 2 Wsw Gray Summit, MO | TREE BLOCKING COLEMAN ROAD AT HIGHWAY 100 NEAR COLEMAN ELEMENTARY SCHOOL. |
| Apr 10, 7:30 PM CDT | TSTM WND DMG | Villa Ridge, MO | NUMEROUS TREES AND POWER POLES SNAPPED NEAR THE BASE. |
| Apr 10, 7:36 PM CDT | FUNNEL CLOUD | Pacific, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS53 KLSX 102346
SVRLSX
MOC071-099-183-189-110030-
/O.NEW.KLSX.SV.W.0023.130410T2346Z-130411T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DITTMER...
AND MOVING NORTH AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PACIFIC...GRAY SUMMIT...EUREKA...WILDWOOD...WELDON SPRING...
DARDENNE PRAIRIE...COTTLEVILLE...ST. PETERS...O'FALLON...LAKE ST.
LOUIS...WENTZVILLE...ST. PAUL...DEFIANCE...MATSON AND FLINT HILL.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK AND ROBERTSVILLE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9088 3889 9088 3888 9082 3892 9079
3893 9073 3892 9073 3891 9072 3892 9071
3891 9069 3893 9069 3894 9067 3889 9063
3887 9058 3828 9065
TIME...MOT...LOC 2347Z 183DEG 49KT 3843 9076
HAIL...1.00IN
WIND...<50MPH
$$
CARNEY2 follow-up statements
927
WWUS53 KLSX 102356
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT WED APR 10 2013
MOC071-099-183-189-110030-
/O.CON.KLSX.SV.W.0023.000000T0000Z-130411T0030Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-
656 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS...CENTRAL ST. CHARLES...NORTHWESTERN JEFFERSON AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 730 PM CDT...
AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PACIFIC...AND
MOVING NORTH AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. GOLFBALL SIZED HAIL WAS REPORTED
IN PACIFIC MISSOURI AT 655 PM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
WILDWOOD...WELDON SPRING...DARDENNE PRAIRIE...COTTLEVILLE...ST.
PETERS...O'FALLON...LAKE ST. LOUIS...WENTZVILLE...ST. PAUL...
DEFIANCE...NEW MELLE...MATSON AND FLINT HILL.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK AND ROBERTSVILLE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3829 9088 3889 9088 3888 9082 3892 9079
3893 9073 3892 9073 3891 9072 3892 9071
3891 9069 3893 9069 3894 9067 3889 9063
3887 9058 3828 9065
TIME...MOT...LOC 2355Z 183DEG 40KT 3850 9076
HAIL...1.75IN
WIND...<50MPH
$$
CARNEY815
WWUS53 KLSX 110007
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 PM CDT WED APR 10 2013
MOC071-099-110017-
/O.CAN.KLSX.SV.W.0023.000000T0000Z-130411T0030Z/
FRANKLIN MO-JEFFERSON MO-
707 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3886 9058 3848 9063 3849 9065 3846 9066
3845 9068 3848 9073 3863 9074 3860 9077
3855 9088 3888 9088 3888 9082 3892 9079
3893 9073 3891 9073 3891 9069 3894 9067
TIME...MOT...LOC 0007Z 183DEG 40KT 3863 9075
$$
MOC183-189-110030-
/O.CON.KLSX.SV.W.0023.000000T0000Z-130411T0030Z/
ST. CHARLES MO-ST. LOUIS MO-
707 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS AND CENTRAL ST. CHARLES COUNTIES UNTIL 730 PM CDT...
AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEFIANCE...AND
MOVING NORTH AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
WELDON SPRING...DARDENNE PRAIRIE...COTTLEVILLE...ST. PETERS...
O'FALLON...LAKE ST. LOUIS...WENTZVILLE...ST. PAUL...NEW MELLE AND
FLINT HILL.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3886 9058 3848 9063 3849 9065 3846 9066
3845 9068 3848 9073 3863 9074 3860 9077
3855 9088 3888 9088 3888 9082 3892 9079
3893 9073 3891 9073 3891 9069 3894 9067
TIME...MOT...LOC 0007Z 183DEG 40KT 3863 9075
HAIL...1.75IN
WIND...<50MPH
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 10, 6:46 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 646 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 405 PM CDT WED APR 10 2013 EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO. OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK. BYRD .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 405 PM CDT WED APR 10 2013 EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS THURSDAY NIGHT WILL BE IN THE 30S. SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR SOUTH. SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW 70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD. EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH LOWS EACH NIGHT IN THE 40S/50S. BYRD && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED APR 10 2013 A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING. SPECIFICS FOR KSTL... A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Apr 10, 6:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL NEW FLORENCE 38.91N 91.45W
04/10/2013 E0.88 INCH MONTGOMERY MO PUBLIC
&&
TILLYLocal storm report, Apr 10, 6:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL CALIFORNIA 38.63N 92.57W
04/10/2013 M0.25 INCH MONITEAU MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 10, 6:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
04/10/2013 COLE MO TRAINED SPOTTER
ONE TREE 6 INCHES IN DIAMETER WAS BLOWN OVER.
&&
DYELocal storm report, Apr 10, 6:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 SW WENTZVILLE 38.79N 90.90W
04/10/2013 E0.88 INCH ST. CHARLES MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 6:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL MONTGOMERY CITY 38.98N 91.51W
04/10/2013 M0.25 INCH MONTGOMERY MO TRAINED SPOTTER
HEAVY RAIN.
&&
DYELocal storm report, Apr 10, 6:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 9 N LADDONIA 39.37N 91.64W
04/10/2013 E0.70 INCH RALLS MO TRAINED SPOTTER
STRONG WINDS WITH HAIL BUT NO WIND DAMAGE. TRUCK
SUFFERED HAIL DAMAGE.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 47 min |
| Apr 10, 3:16 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| Apr 10, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 45 min |
| Apr 10, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 27 min |
| Apr 10, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 43 min |
| Apr 10, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 47 min |
| Apr 10, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 49 min |
| Apr 10, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Monroe and 2 more | 48 min |
| Apr 10, 6:51 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 6 hr |
| Apr 10, 6:54 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Lincoln, Montgomery, Warren | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.